Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online
Ask a Urologist   »  

What causes inflammation of testes and anus?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12754 Questions
Question
I have inflamation of my testes and anus. every day.
Posted Sun, 10 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Needs investigations.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The daily and persistent inflammation of the testes and anus can be due to -
1.Chemicals in the foods you eat, such as are found in spices, hot sauces, and peppers.
2.Irritation of continuous moisture in the area caused by frequent liquid stools, diarrhea, or sweating.
3. Yeast infection in the area.
4. Psoriasis.
5. pinworm infestation.
6. Epididymitis or orchitis.
Direct clinical examination is the only way to diagnose the problem.
Please visit your physician to undergo physical check up and also to undergo relevant investigations required in your case.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor